Hi Catherine. I dont know much about meds and their effects...best to ring your doctors nurse and ask her to look it up for you - but, the symptoms you have describe I have had at times of high anxiety/depression eg. lightheadedness, dizzy, lights being too bright etc... don't forget to breathe - this is really the key to combating anxiety moments...take one day at a time, little steps and you will come right before you know it - you have been thru soo much - don't be too rough on yourself ok.
I would suggest you call your physician and see what he thinks about the combo of meds you are taking.
Prednisone can cause you to feel euphoric which may affect the ability to sleep and rest well.
I am sorry you are having these issues.
Keep posting and let us know how you are.
Kitt, Moderator: Anxiety, Panic & Depression *~*
Catherine, Hello, welcome to A/P forum at HW.
I have been on Paxil and it made me so dizzy I fell off my treadmill! Ach! Thankfully it passed within ten days. I have the same problem in crowds/stores. I went to a huge market in our city centre last week and actually fainted from all the sounds, lights and crowds. I try and do my shopping early (6am) before the crowds start, and stay away from malls at all costs!! Be gentle, don't blame yourself..things will improve with time and a few small changes in lifestyle.
I wish you all the very best.
This is Kitt, how are you doing on the new medication. I hope things are calming down a bit for you.
Looks like you found another member that experienced the same symptoms you had.
Welcome to HealingWell. We love knew members. We do have a new members thread if you would like to post a bit about yourself.